MAUDE Adverse Event Report: CENTURION MEDICAL PRODUCTS; 6F,TB BONDED, INTROFLEX INTRODUCER

CENTURION MEDICAL PRODUCTS; 6F,TB BONDED, INTROFLEX INTRODUCER
Catalog Number ECVC6305A
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Cardiac Arrest (1762)
Date of Event 03/19/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
According to the facility, on 3/19 after a tvp placement, the proximal end of the contamination shield was not locking into place.The issue occurred after the procedure when the tvp wire migrated.The patient arrested but then stabilized.The patient completely lost pacing capability and arrested.The patient lost capture and was completely dependent on the pace maker.The patient survived.The procedure was completed, but the contamination shield failed to keep the pacing wire locked following procedure.It has been determined that the reported event caused or contributed to serious injury requiring medical intervention, therefore, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
According to the facility, on 3/19 after a tvp placement, the proximal end of the contamination shield was not locking into place.The issue occurred after the procedure when the tvp wire migrated.The patient arrested but then stabilized.

Common Device Name
6F,TB BONDED, INTROFLEX INTRODUCER
Manufacturer (Section D)
CENTURION MEDICAL PRODUCTS
tri-state de mexico
s. de r.l. de c.v
mexicali, baja california 21397
MX  21397
Manufacturer Contact
alex mathew
three lakes drive
northfield, IL 60093-2753
2249317042
MDR Report Key21858718
Report Number3004519921-2025-00008
Device Sequence Number4721880
Product Code LRO
UDI-Device Identifier10653160381037
UDI-Public10653160381037
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Expiration Date11/30/2025
Device Catalogue NumberECVC6305A
Device Lot Number2024110790
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/20/2025
Initial Report FDA Received Date04/17/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale